MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO ; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO ; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number STANDARD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Boston scientific capio device and associated suture malfunctioned, causing the "bullet" to break and a small piece (approx 3 mm) broke off.Unable to visualize on xray.Fda safety report id# (b)(4).

Brand Name
CAPIO
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key10038259
Report NumberMW5094416
Device Sequence Number2851114
Product Code FHQ
UDI-Device Identifier08714729753087
UDI-Public08714729753087
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model NumberSTANDARD
Device Catalogue NumberM0068312320
Device Lot Number24413962
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient Weight60